Per citar aquest document: http://ddd.uab.cat/record/60143
Algebraic properties of the Lefschetz zeta function, periodic points and topological entropy
Casasayas, Josefina
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 1992
Resum: The Lefschetz zeta function associated to a continuous self-map f of a compact manifold is a rational function P/Q. According to the parity of the degrees of the polinomials P and Q, we analize when the set of periodic points of f is infinite and when the topological entropy is positive.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 36, Núm. 2 (1992) , p. 467-472, ISSN 0214-1493

Adreça alternativa: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37713
DOI: 10.5565/PUBLMAT_362A92_11
DOI: 10.5565/37713


6 p, 143.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-16, darrera modificació el 2017-05-24



   Favorit i Compartir